# SDR AUS20040001

- Difficulty date: January 3, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 5322112082
- Condition: Sheared
- Location: Mlg Door
- Part time: 1,335 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT NOSE LANDING GEAR DOOR OPERATING ROD BROKEN IN AREA LOCATEDADJACENT TO LOWER WITNESS HOLES.
